EconPapers    
Economics at your fingertips  
 

Variations in risk and fluctuations in demand: A theoretical model

John Hassler ()

Journal of Economic Dynamics and Control, 1996, vol. 20, issue 6-7, 1115-1143

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(95)00892-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Variations in Risk and Fluctuations in Demand - a theoretical model Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:20:y:1996:i:6-7:p:1115-1143

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-08-08
Handle: RePEc:eee:dyncon:v:20:y:1996:i:6-7:p:1115-1143